MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H, CEMENTLESS, HA COATED STEM SIZE 1 STD, SHORT NECK; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA-H, CEMENTLESS, HA COATED STEM SIZE 1 STD, SHORT NECK; CEMENTLESS FEMORAL STEM
Catalog Number 01.12.21SN
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 september 2017.(b)(4).On 19 october 2017 the medical affairs director performed a clinical evaluation and commented as follows: stem revision at 5 years following cementless primary tha.The stem looks slightly undersized, the cup evidently proud from acetabulum.It is conceivable that the stem has not been able to find adequate primary stability and therefore effective bone ingrowth was never achieved.There is no indication that a faulty implant caused the adverse event.Additional information received on 19 october 2017 and includes: the tissue and cultures have been found to have no growth of any form of bacteria.The surgery was completed successfully on (b)(6) 2017.
 
Event or Problem Description
Patient had a loose femoral stem requiring revision.The stem was removed easily, the surgeon removed the bone from the shoulder of the implant and used the screw extractor to tap out the stem.There was little sign of o growth and he observed that the stem may have been undersized.

Brand Name
QUADRA-H, CEMENTLESS, HA COATED STEM SIZE 1 STD, SHORT NECK
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6961438
Report Number3005180920-2017-00592
Device Sequence Number13633085
Product Code LZO
UDI-Device Identifier07630030802614
UDI-Public07630030802614
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Catalogue Number01.12.21SN
Device Lot Number103960
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2017
Initial Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;